# SDR TAOA069611

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3440 · Independent Position Determining System
- Part: Radio Alt
- Part number: 5224363006
- Condition: Failed
- Location: Lt Cockpit
- Component: Collins, 339H1B
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE CAME FROM CAPTAINS RADIO ALTIMETER IN FLIGHT, PULLED BOTH RADIO ALTIMETERS CIRCUIT BREAKERS AND SMOKE STOPPED.  REPLACED CAPTAINS RADIO ALTIMETER INDICATOR, INSPECTED WIRING AND CANNON PLUG, CHECKS OK IAW MM CHAPTER 34-48-31.  (M)
